MathSciNet Relay Station
MathSciNet bibliographic data
MR2060380 (2005g:30055) 30F60 (30F30 30F40 32G15 34M35)
Komori, Yohei; Sugawa, Toshiyuki Bers embedding of the Teichmüller space of a once-punctured torus. Conform. Geom. Dyn. 8 (2004), 115–142 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement